skin-hair-icon
Hyperhidrosis
I am having excess sweating in my hand and legs.i am finding it difficult to write.I am doing Bds and i am unable to handle instruments.Kindly suggest some remedy.I am really uncomfortable even to shake hands.
27 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. C.R.V.Narasimhalu
Dermatologist 11 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Use aldry lotion at night. Avoid stress. Review after fifteen days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.